Analgesia & Resuscitation : Current ResearchISSN: 2324-903X

Reach Us +1 850 754 6199
All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Letter to Editor, Analg Resusc Curr Res Vol: 3 Issue: 3

Severe Exacerbation of Reflex Sympathetic Dystrophy after a Single Dose of Metronidazole

Alaa Abd-Elsayed1,2*
1University of Cincinnati, Cincinnati, Ohio, USA
2University of Wisconsin, School of Medicine and Public Health, Madison,Wisconsin, USA
Corresponding author : Alaa Abd-Elsayed
Department of Anesthesiology, University of Wisconsin School of Medicine and Public Health, Madison, Wisconsin, USA
E-mail: [email protected]
Received: April 12, 2014 Accepted: May 22, 2014 Published: May 29, 2014
Citation: Alaa Abd-Elsayed (2014) Severe Exacerbation of Reflex Sympathetic Dystrophy after a Single Dose of Metronidazole. Analg Resusc: Curr Res 3:3. doi:10.4172/2324-903X.1000121

Abstract

 Severe Exacerbation of Reflex Sympathetic Dystrophy after a Single Dose of Metronidazole

This is a case involving a 56 year old woman presenting with a 28 year history of reflex sympathetic dystrophy (RSD) involving her right lower extremity following surgical repair of a lower extremity fracture.

Keywords: Reflex sympathetic dystrophy; Metronidazole

Track Your Manuscript

Share This Page